Simple Regular Rings and Rank Functions.

K.R. Goodearl

Mathematische Annalen (1975)

  • Volume: 214, page 267-287
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Goodearl, K.R.. "Simple Regular Rings and Rank Functions.." Mathematische Annalen 214 (1975): 267-287. <>.

author = {Goodearl, K.R.},
journal = {Mathematische Annalen},
pages = {267-287},
title = {Simple Regular Rings and Rank Functions.},
url = {},
volume = {214},
year = {1975},

AU - Goodearl, K.R.
TI - Simple Regular Rings and Rank Functions.
JO - Mathematische Annalen
PY - 1975
VL - 214
SP - 267
EP - 287
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.